# SDR RAIA0011011

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 27,591 hours, 27,755 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 81071100010
- Condition: Failed
- Location: Rt Engine
- Part time: 121 hours, 122 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

7136-STL -ON TAKEOFF ROLL RIGHT ENGINE OIL PRESSURE WAS BETWEEN 85 AND 90 PSI AND FLUCTUATING.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.
